# SDR DALA2024092409389

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION FLOOR BEAM LOCATED AT FR 66 AND Y 1292 AFT GALLEY. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1292 AND FASTENERS LOC. BETWEEN FR 64 TO FR 66 AS PER A319 SRM 51-72-11. (0572544)
